# SDR SWAA2022060914191

- Difficulty date: June 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE AND AFT SERVICE DOOR PROXIMITY LIGHTS MISSING ONE BULB EACH. / [01] REMOVED AND REPLACED LAMPS ON EXIT SIGN LIGHT ASSEMBLY AT AFT SERVICE DOOR AND EXIT SIGN LIGHT ASSEMBLY AT FORWARD ENTRANCE IAW AMM 33-51-01-960-801; AMM 33-51-01-960-802;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] PERFORMED A GOOD TEST ON THE NEW LIGHT ASSEMBLY AND LAMPS IAW AMM 33-51-01-960-801; AMM 33-51-01-960-802.;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.
